# SDR DALA2015103006638

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 64,255 hours, 46,353 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BOTH AFT LAVATORY SMOKE DETECTORS ALERTED AND F/A REPORTED SMELLING AND SEEING SMOKE.  AFTER 1  MINUTE THE SMOKE DETECTORS SILENCED AND THE SMOKE DISSIPATED.  CREW ELECTED TO RETURN TO DEPARTURE. MAINTENANCE FOUND HYDRAULIC FLUID DRIPPING FROM DRAIN JUST FORWARD OF APU INLET AND CONTAMINATING THE APU. SOURCE OF LEAK WAS FOUND TO BE THE RT MLG RETRACT ACTUATOR AND THE AFT AIR STAIR ACTUATOR.  REPLACED BOTH ACTUATORS AND ACCOMPLISHED A MINI-DUCT BURNOUT.
